# SDR 95ZZZX6580

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer Box
- Part number: 0177555050
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE WOULD NOT CLOSE DUE TO FAILURE OF TACHOMETER BOX.  THIS AIRCRAFT AND OTHERS HAVE EXPERIENCED AN INCREASE IN TACHOMETER BOX FAILURES RECENTLY.  ACFT TT, 7,404.1 HOURS.
